Title: A Generalized Quantile Regression Model
Authors: Nassiri, Vahid ×
Loris, I. #
Issue Date: 2013
Publisher: Sheffield City Polytechnic
Series Title: Journal of Applied Statistics vol:40 issue:5 pages:1090-1150
ISSN: 0266-4763
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science